Adult Cold & Flu Severe - 24 Ct.
- Adult daytime Cool Ice caplets
- Compare to the active ingredients of Tylenol Cold & Flu Severe
- Relieves major cold & flu-like symptoms in a non-drowsy formula so you can cope
- Each dose contains Acetaminophen (Pain Reliever/Fever Reducer) 325 mg, Dextromethorphan HBr (Cough Suppressant) 10 mg, Guaifenesin (Expectorant) 200 mg, and Phenylephrine HCI (Nasal Decongestant) 5 mg
- Relieves headaches, fever, sore throat, minor aches & pains, nasal & sinus congestion, sinus pressure & cough & chest congestion
- Weight: Approximately: .08 pounds
- Shipping Dimensions: Approximately 4.5 x 3 x .8 inches.
- This product cannot be shipped to: CA